Publication
Title
A robust evolutionary algorithm for the recovery of rational Gielis curves
Author
Abstract
Language
English
Source (journal)
Pattern recognition. - Oxford
Publication
Oxford : 2013
ISSN
0031-3203
Volume/pages
46:8(2013), p. 2078-2091
ISI
000317944800002
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 11.04.2013
Last edited 23.09.2018
To cite this reference